Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Burning urination after having intercourse. Vaginal opening swollen, white. What is going on?

hello, so last sunday i had intercourse, and the next day it was hurting while i was peeing for a few days, then i checked it out and its like the right side of my vagina,,.. like right at the opening is swollen and is a little white. it mainly hurts when i pee, but i can still kinda feel it through out the day?? whats going on? i went to the doctor but they said i didnt have a urinary track infection and went in for testing for herpes!! eventhough my partner and i are clean. what else could it be?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

It appears as though you could be suffering from an infection. The source of which has to be identified. In my opinion the two most likely scenarios could be:
-Bacterial urinary tract infection: This will have symptoms like- burning while urinating, itching around genitalia, increased urge to urinate, less amount of urine passed, chills, fever, burning while urinating, etc. Although not all symptoms need to be present. The treatment includes antibiotic therapy, pain management medication and a urine alkalizer (if the urine is acidic)
-Vaginal yeast infection: This condition usually has the following symptoms- painful or burning sensation while urinating, swelling of vulva (external part of the genitals), pain during intercourse (dyspareunia), itching or burning around genitals, and abnormal vaginal discharge (usually whitish watery or thick chunky discharge). Treatment includes antifungal creams or ointments.

You should thus, visit a doctor, get your urine examined to confirm the diagnosis. But, the best option right now would be to request your doctor to initiate a course of medication which consists of antibacterial, anti-fungal and anti-inflammatory properties (eg. CANDID-V cream available in India).

It is also best to refrain from sexual intercourse in the meantime, at least till you have completed your course of therapy and are completely healthy again.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor